# SDR EIA2008007

- Difficulty date: January 9, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 97,939 hours, 23,217 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: BAC5308P11
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

APU FIRE WARNING INDICATION AT 9500 MSL.  ACCOMPLISHED IMMEDIATE ACTION ITEM (FIRE BOTTLE DISCHARGED).  LIGHT AND BELL WENT OUT IMMEDIATELY.  DUMPED FUEL AND RETURNED TO JFK.  INSPECTED APU COMPARTMENT FOR EVIDENCE OF FIRE NONE FOUND FIRE WARNING SYSTEM AND APU DIFFERED.  REPLACED SWITCH S4 IN M176 APU CONTROL MODULE PER 20-83-11 SWPM, ACCOMPLISHED OPS CHECK IAW 26-15-02 AND 26-15-00.
